Can idiosyncratic drug reactions occur in quick succession?
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
The occurrence of adverse drug reactions (ADRs) to more than one drug in quick succession can cause diagnostic dilemma to the doctor and increased burden of suffering to the patient. We present a single case report of a 23 year old female who developed rash and agranulocytosis in quick succession as ADRs to phenytoin and levetiracetam respectively. These antiepileptic drugs (AEDs) were prescribed as prophylaxis against post traumatic seizures (PTS). Hence a proper rationale for the prophylactic treatment of PTS and pharmacovigilance for early detection of adverse drug reactions is the need of the hour....

http://www.ijbcp.com/index.php/ijbcp/article/view/1843/1589
Like
Comment
Share